# SDR DXTA2021073046050

- Difficulty date: July 29, 2021
- Submitted: July 30, 2021
- Operation: Air carrier
- Aircraft: N573QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605827
- Aircraft time: 10,462 hours, 8,124 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: MAIN CABIN DOOR IS VERY HARD TO OPEN. // SIGNOFF// OPS CHECKED MAIN CABIN DOOR AND DOOR PERFORMS WITHOUT MECHANICAL DEFECTS BUT OPERATION IS STICKY. CLEANED AND LUBRICATED DOOR PINS WITH MOLYKOTE G-N AND PERFORMED OPERATIONAL CHECKS WITH NO FURTHER DEFECTS NOTED REF. CESSNA MODEL 560XL AMM 12-20·52.
